New Global Robust Stability Results for Delayed Cellular Neural Networks Based on Norm-Bounded Uncertainties
No Thumbnail Available
Date
2006
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A new linear matrix inequality based approach to the uniqueness and global asymptotic stability of the equilibrium point of uncertain cellular neural networks with delay is presented. The uncertainties are assumed to be norm-bounded. A new type of Lyapunov-Krasovskii functional is employed to derive the result. (c) 2005 Elsevier Ltd. All rights reserved.
Description
Keywords
[No Keyword Available]
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
30
Issue
5
Start Page
1165
End Page
1171